# SDR SWAA2021092000779

- Difficulty date: August 1, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS400 AFT SIDE AND S-26L FWD CARGO COMPARTMENT ; 2021-356624 / [01] REMOVED ANGLE LOCATED BS400 AFT SIDE AND S-26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION AND NOT FOUND MORE DAMAGE.; [02] STEP 1 COMPLETE; [03] PERFORMED DRILL ON NEW ANGLE I.A.W. B737-700 SRM 51-40-05 AND APPLIED PROTECTIVE TREATMENT I.A.W. B737-700 SRM 51-20-01.; [04] STEP 3 COMPLETE RII; [05] OBTAINED OK TO INSTALL ANGLE ON BS400 AFT SIDE AND S-26L FWD CARGO COMPARTMENT.; [06] OK GRANTED RII; [07] INSTALLED NEW ANGLE ON BS400 AFT SIDE AND S-26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505; SHEET 2; REV. B.; [08] STEP 7 COMPLETE RII; [09] REPLACED ANGLE LOCATED BS400 AFT SIDE AND S-26L FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7505; SHEET 2; REV. B. PART USED: 143A7502U155; PO: 202113191300101; [10] STEP 9 COMPLETE RII
